zbMATH — the first resource for mathematics

On Goldie and dual Goldie dimensions. (English) Zbl 0528.16010

16P60 Chain conditions on annihilators and summands: Goldie-type conditions
16D80 Other classes of modules and ideals in associative algebras
06C05 Modular lattices, Desarguesian lattices
Full Text: DOI
[1] Faith, C., Algebra: rings, modules and categories I, (1973), Springer Berlin · Zbl 0266.16001
[2] Fleury, P., A note on dualizing Goldie dimension, Canad. math. bull., 17, 511-517, (1974) · Zbl 0323.16009
[3] Grätzer, G., General lattice theory, (1978), Akademie Verlag Berlin · Zbl 0385.06015
[4] Sarath, B.; Varadarajan, K., Dual Goldie dimension II, Comm. algebra, 17, 1885-1899, (1979) · Zbl 0487.16020
[5] Varadarajan, K., Dual Goldie dimension, Comm. algebra, 7, 565-610, (1979) · Zbl 0487.16019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.